My friend is also using it for about 4 months but has stopped as she has put on in weight about 10kg.
Atarax - Can aterax make me put om weight, I am using it now for about 3 months?
Question posted by nolas on 14 March 2011
Last updated on 4 September 2018 by dfdmedic
Yes, Atarax will likely cause weight gain. It does this because it both increases appetite and slows your basic/resting metabolic rate. This is what happened to me and the reason I stopped talking it. I also personally feel like it made me retain fluid (water weight) but this isn’t supported by research, just what personally happened to me while taking it.
Hi, weight gain has been listed as a very common side effect from atarax. Apparently it causes an increased appetite but also there is talk about it altering your metabolism? From reading posts from people that are on antihistamine treatment, Benadryl appears to be much better regarding weight gain. I can't personally testify this info, so maybe you should contact your doctor. I don't think you are alone though. I have taken phenergan in the past and i didn't notice weight gain.
- Atarax uses and safety info
- Atarax information for Healthcare Professionals (includes dosage details)
- Side effects of Atarax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.